# SDR CALA2011053100408

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 39,847 hours, 14,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0738 BS 950 TO 986 LBL 60 FLOOR SUPPORT FASTENERS HOLES (2EA) FOUND SURFACE CORROSION AFTER FLOOR PANEL REMOVED.  CABIN BS 950-966 LBL 60 FLOOR SUPPORT REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-46-02.
